Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 405802, 7 pages
http://dx.doi.org/10.1155/2014/405802
Research Article

Fuzzy Approximating Spaces

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 11 October 2013; Accepted 9 May 2014; Published 15 June 2014

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2014 Bin Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Relationships between fuzzy relations and fuzzy topologies are deeply researched. The concept of fuzzy approximating spaces is introduced and decision conditions that a fuzzy topological space is a fuzzy approximating space are obtained.